Katedra Geometrii Analitycznej - lista publikacji

Nadjednostka:

[Wszystkie publikacje]


[2019] [2018] [2017] [2016] [2015] [2014] [2013] [2012] [2011] [2010] [2009] [2008] [2007] [2006] [2005] [2004] [2003] [2002] [2001] [2000] [1999] [1998] [1997] [1996] [1995] [1994] [1993] [1992] [1991] [1990] [1989] [1988] [1987] [1985] [1984] [1983] [1982] [1981] [1980] [1979] [1977] [1974]
1-9 z 9.

2001

9.
Generative complexity in semigroup varieties, J. PURE APPL. ALGEBRA 165 (2001) no. 2, 137-149
8.
Defect of a nodal hypersurface, MANUSCRIPTA MATH. 104 (2001), no. 3, 325--331
7.
New reduction in the Jacobian conjecture, EFFECTIVE METHODS IN ALGEBRAIC AND ANALYTIC GEOMETRY, 2000 (Kraków). Univ. Iagel. Acta Math. No. 39 (2001), 203--206.
6.
5.
Sławomir Rams, R.Achilles
Intersection numbers, Segre numbers and generalized Samuel multiplicities, ARCH. MATH. (BASEL) 77 (2001), no. 5, 391--398
4.
On the index of contact and multiplicities for bigraded rings, MANUSCRIPTA MATH. 106 (2001), no. 3, 339--347
3.
Kamil Rusek, S.Łojasiewicz,T.Maszczyk
On the Weierstrass division, EFFECTIVE METHODS IN ALGEBRAIC AND ANALYTIC GEOMETRY, 2000 (Kraków). Univ. Iagel. Acta Math. No. 39 (2001), 49--58